I have a problem taking syntroid. When my tsh level get toward normal, i feel like im getting too much. Sweating, can't sleep, anxiety, jittery etc... My doctor advised me to divide the dose. I take half in the morning and half in the afternoon. This has helped a lot but still can't get my tsh levels below 3.36. Get symptoms of underactive thyroid also. My new doctor does not know what to do. My former doctor has long since retired. Any suggestions?
myemily, wish I had an answer. 7-8 years ago I had mine removed. Stayed on same dose all these years til i got sick last year and now every 3 mos when they ck it its down. Driving me crazy, doc thinks its because I have lost so much wt, I don't think he knows. It scares me but what do you do? I have hot flashes and sometimes no energy, don't know if its the thyroid meds or my anxiety or what. There are alot of good people on here with alot of good advice, maybe one of them will pick up your question. Good luck.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2009 • 1 answer
Posted 16 Sep 2010 • 1 answer
Posted 20 Apr 2011 • 1 answer
Posted 13 May 2012 • 3 answers
Posted 5 Feb 2014 • 2 answers